# SDR HEEA967545

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Cracked
- Location: T/R
- Part time: 5,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  (THE ABRASION STRIP ON PADDLE "A" HAS A CRACK WITH MULTIPLE BRANCHES.
